# SDR SWAA2025081398069

- Difficulty date: August 3, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 25,898 hours, 13,108 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE LOOSE ON DOOR LINER.   SECURED R1 DOOR ASSIST HANDLE ON DOOR LINER IAW AMM TASK 25-21-31-420-802.
